La Matriz de Ansoff, ¿sigue vigente cuarenta años después?

Authors

  • Jorge I. Martínez Lobatón Pontifical Catholic University of Peru image/svg+xml

Author Biography

  • Jorge I. Martínez Lobatón, Pontifical Catholic University of Peru

DOI:

https://doi.org/10.18800/contabilidad.200601.008

Abstract

No contiene resumen.

Downloads

Download data is not yet available.

Downloads

Published

14-03-2006

Issue

Section

Business Strategy

How to Cite

Martínez Lobatón, J. I. (2006). La Matriz de Ansoff, ¿sigue vigente cuarenta años después? Contabilidad Y Negocios, 1(1), 41-44. https://doi.org/10.18800/contabilidad.200601.008